# SDR IPXA2024062546410

- Difficulty date: April 24, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 23,656 hours, 14,470 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INLET COWL ANTI-ICE DUCT FLANGE IS CRACKED AT INLET COWL AFT BULKHEAD.  INSTALLED INLET COWL ANTI-ICE DUCT IAW AMM 30-21-00-401.- PERFORMED LEAK TEST IAW AMM 71-00-00/501 NO LEAKS FOUND. DYE PENETRANT INSPECTION FOR THE NR 2 ENGINE INLET COWL WAS PERFORMED IAW NTM 51-90-00 ON TRAVELER #T24/1758355. APPLIES TO ANTI-ICE DUCT FLANGE ONLY.
